CSN Login
Members Online: 15

You are here

throat cancer side effects radiation/chemo

I was diagnosed with cancer of the larynx back in January 2012,I received 4weeks of radiation plus 2 sessions of chemo. which started on 23rd April until 18th May.
I started to get a pain in my throat after two weeks which was quite severe for which I was given liquid morphine,which helped a little.I have continually had pain and side effect discomforts all through and after treatment,I was also wearing Fentanyl patches from 50mcg down to12mcg for eight weeks,thankfully I am now off these.I was admitted into Hospital three times during this period. But my main problem is chronic fatigue,dizziness, nausea,sweating and a general feeling of being unwell which does not seem to be improving.
Each day I think I feel better today only find myself deteriorating as the day goes by,even if I have just sat in the chair all day.The only other information I have omitted is that I am type 2 diabetic (tablet controlled0.
Has anyone got any suggestions to help me with the fatigue and dizziness as this is now effecting me psychologically.
Many Thanks


tufi000's picture

For your type of cancer will provide so much info and empathy to help you through this. Try it!

Hello !
This is a very important thing to do. This group not only shares medical information, on treatments and side effects...but is very informal. They will put a smile on your face, seriously ! Go under discussion boards and click on head and neck. Maybe I'll see your post soon ? Warmest wishes, Katie

Subscribe to Comments for "throat cancer side effects radiation/chemo"